MathSciNet Relay Station
MathSciNet bibliographic data
MR1080305 (91m:65323) 65R20
Chandler, G. A.; Sloan, I. H. Spline qualocation methods for boundary integral equations. Numer. Math. 58 (1990), no. 5, 537–567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement